Dachko

100d

I’m on vraylor and several antidepressants for a bipolar depressive episode and I have so much trouble waking up and being alert enough to function in the mornings. Anyone else experience this?

acute lethargy

Bipolar Disorder

Lethargy

Cariprazine

View all
  • ClayKomWonkru

    100d

    Yes, it sucks. I try to make a morning todo list just to get me out of bed and thinking and functioning.

  • FinnWren

    100d

    vraylar made me so groggy! I slept so much :( but then I changed to take it at night and that helped a bit 🤷

    • ClayKomWonkru

      98d

      seems like a good idea

  • DitsyDiabetic

    96d

    I take vraylar in the morning, but it doesn’t make me tired. Everybody I’ve talked to gets tired from it tho. It’s so weird 🤯

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.